Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A measure differential inequality with applications


Author: R. R. Sharma
Journal: Proc. Amer. Math. Soc. 48 (1975), 87-97
MSC: Primary 34G05
DOI: https://doi.org/10.1090/S0002-9939-1975-0364802-8
MathSciNet review: 0364802
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A measure differential inequality is established and is used to prove a result on the maximum solution, a comparison theorem and a uniqueness theorem of Perron type for abstract measure differential equations.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34G05

Retrieve articles in all journals with MSC: 34G05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1975-0364802-8
Keywords: Abstract measure differential equation, measure differential inequality, Radon-Nikodym derivative, total variation measure
Article copyright: © Copyright 1975 American Mathematical Society